MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE; PERMANENT DEFIBRILLATOR ELECTRODES

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE; PERMANENT DEFIBRILLATOR ELECTRODES
Model Number 0275
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 11/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the patient implanted with this implantable cardioverter defibrillator (icd) and right ventricular (rv) defibrillation lead received three shocks.The first shock was given for a rhythm that the physician deemed non life-threatening.The second shock made the situation worse, and the third shock converted.The physician stated that the wire was in the wrong place.The device was programmed off, the patient was given a life vest, and lead revision was planned for january 2025.It was noted that the patient was part of a study with additional software.Technical services (ts) was unaware of the what trial the patient was in, and recommended that the physician follow up with the clinical trial about the additional software.This rv lead remains in service at this time.No additional adverse patient effects were reported.
 
Event or Problem Description
It was reported that the patient implanted with this implantable cardioverter defibrillator (icd) and right ventricular (rv) defibrillation lead received three shocks.The first shock was given for a rhythm that the physician deemed non-life-threatening.The second shock made the situation worse, and the third shock converted.The physician stated that the wire was in the wrong place.The device was programmed off, the patient was given a life vest, and lead revision was planned for (b)(6) 2025.It was noted that the patient was part of a study with additional software.Technical services (ts) was unaware of the what trial the patient was in and recommended that the physician follow up with the clinical trial about the additional software.This rv lead remains in service at this time.No additional adverse patient effects were reported.Additional information received reported that this rv lead was explanted and replaced.No additional adverse patient effects were reported.Product return was requested.
 
Additional Manufacturer Narrative
The local area field representative was contacted for additional information regarding product return status.At this time, no further information is available.Should additional information become available this report will be updated.

Brand Name
ENDOTAK RELIANCE
Common Device Name
PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key20916769
Report Number2124215-2024-78735
Device Sequence Number20097719
Product Code NVY
UDI-Device Identifier00802526531224
UDI-Public00802526531224
Combination Product (Y/N)Y
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P910073
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/09/2020
Device Model Number0275
Device Catalogue Number0275
Device Lot Number419957
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2024
Supplement Date Received by Manufacturer01/23/2025
Initial Report FDA Received Date12/12/2024
Supplement Report FDA Received Date02/12/2025
Date Device Manufactured11/09/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Required Intervention; Hospitalization;
Patient Age67 YR
Patient SexMale